Sistema de Información Esencial en Terapéutica y Salud

@SIETES7

Última actualización: 12/11/2019
SIETES contiene 92833 citas

 
 
 1 a 20 de 69 siguiente >>
Presentar resultados
Seleccionar todas
1. Cita con resumen
Anónimo. Se recomienda no iniciar nuevos tratamientos con ?Monoferro® (hierro-isomaltósido) debido al riesgo de reacciones graves de hipersensibilidad. Agencia Española de Medicamentos y Productos Sanitarios (AEMPS) 2017:1-2. [Ref.ID 101915]
2.Enlace a cita original Cita con resumen
Plessis L, Gómez A, García N, Cereza G, Figueras A. Lack of essential information in spontaneous reports of adverse drug reactions in Catalonia - a restraint to the potentiality for signal detection. Eur J Clin Pharmacol 2017;73:3 de marzo. [Ref.ID 101453]
3.Enlace a cita original Cita con resumen
Anónimo. Biphosphonates: very rare osteonecrosis of external ear canal . WHO Drug Information 2016;30:48. [Ref.ID 100125]
4. Cita con resumen
Anónimo. Bisphosphonates: very rare reports of osteonecrosis of the external auditory canal. Drug Safety Update 2015;9:4. [Ref.ID 99748]
5. Cita con resumen
Anónimo. Proton pump inhibitors: very low risk of subacute cutaneous lupus erythematosus. Drug Safety Update 2015;9:2. [Ref.ID 99460]
6. Cita con resumen
Anónimo. Latanoprost (Xalatan): increased reporting of eye irritation since reformulation. Drug Safety Update 2015;8:2. [Ref.ID 99273]
7. Cita con resumen
Evans SJW. Is the yellow card road going in the right direction?. Drug Saf 2015;38:517-8. [Ref.ID 99238]
8. Cita con resumen
Anónimo. Orlistat: theoretical interaction with antiretroviral HIV medicines. Drug Safety Update 2014;7:A1. [Ref.ID 97241]
9. Cita con resumen
Anónimo. Néfopam: un bilan français. Prescrire 2013;33:825. [Ref.ID 96494]
10. Cita con resumen
López E, Fraile S, Hidalgo FJ, García B. Posible síndrome neuroléptico maligno asociado a aripiprazol e imipramina tratado con bromocriptina. Med Clin (Barc) 2013;141:273-4. [Ref.ID 96080]
11. Cita con resumen
Aldea A, García Sánchez-Colomer M, Fernández Quintana E, García Sáiz M. Paediatric adverse drug reactions reported to the Spanish Pharmacovigilance System from 2004 to 2009. Eur J Clin Pharmacol 2012;68:1329-38. [Ref.ID 93650]
12. Cita con resumen
Raine JM. Drug safety: reporting systems for the general public. BMJ 2012;345:8. [Ref.ID 93634]
13.Enlace a cita original
Hawcutt DB, Mainie P, Riordan A, Smyth RL, Pirmohamed M. Reported paediatric adverse drug reactions in the UK 2000-2009. Br J Clin Pharmacol 2012;73:437-46. [Ref.ID 92463]
14. Cita con resumen
Anónimo. Reacciones adversas a medicamentos registradas en el Conjunto Mínimo Básico de Datos (CMBD). Boletín de Farmacovigilancia de la Región de Murcia 2011;23:1-2. [Ref.ID 92092]
15. Cita con resumen
Jiménez Caballero PE. Ataque isquémico transitorio por embolismo paradójico de espuma de polidocanol. Rev Clin Esp 2011;211:608-9. [Ref.ID 91880]
16.Enlace a cita original Cita con resumen
Anderson C, Krska J, Murphy E, Avery A, on behalf of the Yellow Card Study Collaboration. The importance of direct patient reporting of suspected adverse drug reactions: a patient perspective. Br J Clin Pharmacol 2011;72:806-22. [Ref.ID 91788]
17. Cita con resumen
Anónimo. Yellow cards which made a difference - High-dose rosuvastatin and rhabdomyolysis. Drug Safety Update 2011;5:1-2. [Ref.ID 91626]
20. Cita con resumen
McLernon DJ, Bond CM, Hannaford PC, Watson MC, Lee AJ, Hazell L, Avery A, on behalf of the Yellow Card Collaboration. Adverse Drug Reaction reporting in the UK: a retrospective observational comparison of Yellow Card reports submitted by patients and healthcare professionals. Drug Saf 2010;33:775-88. [Ref.ID 89272]
Seleccionar todas
 
 1 a 20 de 69 siguiente >>